MathSciNet Relay Station
MathSciNet bibliographic data
MR2154369 (2006d:11045) 11F41 (11F85)
Kisin, Mark; Lai, King Fai Overconvergent Hilbert modular forms. Amer. J. Math. 127 (2005), no. 4, 735–783.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement